Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 02:09:41 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620125
  • Total Topics: 46722
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 150
Total: 152

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sucide thoughts and Atripla???  (Read 2428 times)

0 Members and 1 Guest are viewing this topic.

Offline film333

  • Member
  • Posts: 5
Sucide thoughts and Atripla???
« on: April 02, 2010, 02:18:02 AM »
Ok, today was the second time since I started Atripla I have thoughts of suciide.  Been on the medicine now for 7 months, all my numbers are stable, tcells around 400 and I am undectectable.  But life seems so damn hard now, and I felt this way one other time a couple months after starting Atripla.  I am in debt, havent had a bf in years, I feel unattractive and unsuccessful in life.  I keep trying to get myself out of debt, and slowly I am, but damn!!  I am 36 years old, single, and not sure of things.  I keep having thoughts of packing all my shit up and selling it, I have 3 cats, which I do love, and care for, I wonder what would happen to them or who would take them.  I am not clinically depressed, I dont think, and before the meds, I seemed fine, like I would get depressed, but it wouldn't get to the thoughts of sucicide.  I mean I am grateful to have a job and I am good at it, but I dont know.  Anybody else out there have the similiar feelings?  I havent told my friends how I feel, I don't want to freak them out.  Like I said, this is the second time I felt this way since being on Atripla. I do remember getting the bottle of Atripla, for the first time, and reading all the details  and on the last warning part it states about mood changes, etc, and thoughts of suicide, and I thought, that is weird and overlooked it .  But feeling this way the second time, in a year?

Offline Miss Philicia

  • Member
  • Posts: 23,558
  • celebrity poster, faker & poser
Re: Sucide thoughts and Atripla???
« Reply #1 on: April 02, 2010, 02:33:25 AM »
film333, you're having bad CNS effects from this med, and yes it's a known side effect.  Please call your doctor ASAP in the morning and relate all of this to him/her and insist on changing to another med regimen.  Don't quit it cold turkey though because one of the HIV meds contained in Atripla is tricky when you quit so that you don't develop resistance issues down the road.  Your doctor will know how to do this.
"Iíve slept with enough men to know that Iím not gay"

Offline film333

  • Member
  • Posts: 5
Re: Sucide thoughts and Atripla???
« Reply #2 on: April 02, 2010, 02:39:53 AM »
you're having bad CNS effects from this med

What does CNS stand for?  Did you have similiar problems? 



























Offline Miss Philicia

  • Member
  • Posts: 23,558
  • celebrity poster, faker & poser
Re: Sucide thoughts and Atripla???
« Reply #3 on: April 02, 2010, 02:44:41 AM »
you're having bad CNS effects from this med

What does CNS stand for?  Did you have similiar problems? 


CNS = central nervous system

Did I personally experience this?  No, but Sustiva which is a component of Atripla is known to have CNS effects which is why you read what you did on the patient insert.

Read more here: http://www.aidsmeds.com/archive/Sustiva_1615.shtml

Quote
A small number of patients have had severe depression, strange thoughts, or angry behavior while taking Sustiva. Some patients have had thoughts of suicide and a few patients have actually committed suicide. These problems tend to occur more often in patients with a history of mental illness. You should contact your doctor immediately if you think you are having these symptoms, so your doctor can decide whether you should continue to take Sustiva.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.